# SDR ASAA2016012815188

- Difficulty date: January 28, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 34,960 hours, 10,424 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O MAP FLAG ON MAP DISPLAY.  ACFT GROUNDED. FOUND FMC OPERATING IN SINGLE MODE PENDING CROSSLOAD OF NAV DATA BASE.  COMPLETED CROSSLOAD AND VERIFIED CURRENT NAV DATA PN, CHECKS NORMAL IAW AMM 34-61-00.
